# SDR SWAA2013020812425

- Difficulty date: January 31, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 23,878 hours, 22,869 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: 9936534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - CORROSION ON FLOOR SUPPORT AT STA 200 LBL 2, LBL 21 AND LBL 29.  REMOVED, FABRICATED AND INSTALLED NEW FALSE TRACK AT STA 200 RBL 7, IAW B717 SRM 51-41-01, 51-10-04 AND DRAWING 9936534.
